Alert archive / Kansas / Areal Flood Warnings in 2017

Areal Flood Warning 21, NWS Wichita, KS

April 29, 2017Allen County, Kansas

NWS Wichita, KS issued this areal flood warning at Apr 29, 2017, 11:00 PM CDT for Allen County, Kansas. It was in force for 4 days. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 11:00 PM CDT (04:00 UTC)
Expired
May 3, 2017, 7:41 PM CDT
In force
4 days
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

County Allen County, KS

The radar

The Pleasant Hill radar (KEAX), 137 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:14 AM CDTFLOODMoran, KSMINOR FLOODING OF LOW-WATER CROSSINGS WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
440 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

290 
WGUS43 KICT 300400
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1100 PM CDT SAT APR 29 2017

KSC001-301600-
/O.NEW.KICT.FA.W.0021.170430T0400Z-170430T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
1100 PM CDT SAT APR 29 2017

The National Weather Service in Wichita has issued a

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 1100 AM CDT Sunday.

* At 1058 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain which will cause flooding. Around 2 inches of rain has 
  fallen over the last several hours with some additional rainfall 
  expected. Some low water crossings will likely be water covered 
  along with other roadways. 

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

LAWSON
9 follow-up statements
441 
WGUS43 KICT 301530
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1030 AM CDT SUN APR 30 2017

KSC001-010000-
/O.EXT.KICT.FA.W.0021.000000T0000Z-170501T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
1030 AM CDT SUN APR 30 2017

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 700 PM CDT Sunday.

* At 1028 AM CDT, local law enforcement officials reported 
  thunderstorms with heavy rain overnight had caused flooding of 
  area roadways.

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

SMITH
505 
WGUS43 KICT 302350
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
650 PM CDT SUN APR 30 2017

KSC001-011800-
/O.EXT.KICT.FA.W.0021.000000T0000Z-170501T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
650 PM CDT SUN APR 30 2017

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 100 PM CDT Monday.

* At 648 PM CDT, local law enforcement officials continued to report 
  water over numerous county roads. 

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

LAWSON
323 
WGUS43 KICT 011638
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1138 AM CDT MON MAY 1 2017

KSC001-020100-
/O.EXT.KICT.FA.W.0021.000000T0000Z-170502T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
1138 AM CDT MON MAY 1 2017

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 800 PM CDT Monday.

* At 1137 AM CDT, local law enforcement officials reported flooding
  over several low water crossings throughout the county.

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

SMITH
544 
WGUS43 KICT 020050
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
750 PM CDT MON MAY 1 2017

KSC001-021900-
/O.EXT.KICT.FA.W.0021.000000T0000Z-170502T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
750 PM CDT MON MAY 1 2017

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 200 PM CDT Tuesday.

* At 748 PM CDT, local law enforcement officials continued to report 
  flooding across several county roads. 

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

LAWSON
334 
WGUS43 KICT 021811
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
111 PM CDT TUE MAY 2 2017

KSC001-031900-
/O.EXT.KICT.FA.W.0021.000000T0000Z-170503T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
111 PM CDT TUE MAY 2 2017

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 200 PM CDT Wednesday.

* At 105 PM CDT, local law enforcement officials reported flooding 
  from heavy rain over the weekend that has led to road closures 
  across the county. Up to three inches of rain fell over the 
  weekend and additional rainfall of one to two inches is expected 
  tonight which could lead to additional flooding. 

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

PEARCE
831 
WGUS83 KICT 030840
FLSICT

Flood Statement
National Weather Service Wichita KS
340 AM CDT WED MAY 3 2017

KSC001-031900-
/O.CON.KICT.FA.W.0021.000000T0000Z-170503T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
340 AM CDT WED MAY 3 2017

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT WEDNESDAY FOR
ALLEN COUNTY...

Several primarily rural roads remain closed across the county due to 
heavy rains this past weekend. Additional moderate to heavy rain of 
one to two inches overnight into Wednesday morning will only 
aggravate these ongoing flooding issues. 

Some locations that may experience flooding include...
Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

KLEINSASSER
861 
WGUS83 KICT 031542
FLSICT

Flood Statement
National Weather Service Wichita KS
1042 AM CDT WED MAY 3 2017

KSC001-031900-
/O.CON.KICT.FA.W.0021.000000T0000Z-170503T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
1042 AM CDT WED MAY 3 2017

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR ALLEN
COUNTY...

At 1039 AM CDT, local law enforcement officials reported flooding 
across the warned area. Some primary rural roads continue to remain 
closed such as Georgia Road between 800 to 900 Road and along County 
Road 2800. Many low water crossing continue to have water issues. 

Some locations that will experience flooding include...
Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

SALAZAR
703 
WGUS43 KICT 031852
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
152 PM CDT WED MAY 3 2017

KSC001-040100-
/O.EXT.KICT.FA.W.0021.000000T0000Z-170504T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
152 PM CDT WED MAY 3 2017

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 800 PM CDT Wednesday.

* At 151 PM CDT, local law enforcement officials in Allen county 
  reported flooding with some rural and county roads still 
  impassible. 

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

KETCHAM
877 
WGUS83 KICT 040041
FLSICT

Flood Statement
National Weather Service Wichita KS
741 PM CDT WED MAY 3 2017

KSC001-040045-
/O.CAN.KICT.FA.W.0021.000000T0000Z-170504T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
741 PM CDT WED MAY 3 2017

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALLEN COUNTY...

Local law enforcement reported that water levels continued to recede 
across the area this evening with one remaining road closure at 2000 
Road and Wyoming, or about 4 miles north and 1 mile east of Iola. 
Waters levels are expected to continue to recede with no additional 
rainfall forecast. 

LAT...LON 3773 9509 3773 9553 3804 9552 3804 9508

$$

DARMOFAL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 29, 6:19 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Apr 29, 6:19 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
619 PM CDT Sat Apr 29 2017

.SHORT TERM...(This evening through Tuesday night)
Issued at 304 PM CDT Sat Apr 29 2017

Main forecast focus is the ongoing storm system.

Showers and thunderstorms continue across the eastern portion of
the CWA. Ongoing convection remains below severe levels. Would
argue that some of these could be strong with the shear/buoyancy
combinations, but the most significant threat is well to the east
of the area.

The main focusing mechanism for the convection across southeast
Kansas is an inverted trough which extends north of a low which
was centered over eastern Oklahoma. Satellite/radar/observations
show a back edge to the main area of convection which extended
from about OKC-ICT-MCI. This should continue moving east as the
system.

One thing of note was that on the back side of this trough, there
was a small mesoscale area of northeast winds gusting over 40
knots. This was noted on the WSR-88D where winds exceeding 50
knots were observed. This was very localized and at the moment and
is not seen in the observations.

Well behind this area of precipitation, a second area of forcing
and associated precipitation extends across western Kansas. Much
of this is snow with significant accumulations. This forcing is
associated with the main PV anomaly which is well back across the
4 corners region.

This is significant since the main forcing does not move across
the state until late tonight through morning Sunday. This means
that there remains very high confidence in significant
precipitation across the state through Sunday. Of note here this
the forcing depicted with this storm is one of the more prolific
Q-vector convergence signals that I have seen.

As the storm exits, enough cold air will be brought into the CWA
for snow to fall in central Kansas. This should accumulate along
and north of a line from Salina to Great Bend. Accumulations right
now are expected to be an inch or less.

The flood watch looks in good shape. Have received reports of over
2 inches or rainfall across the southern and eastern portion of
the CWA. Many ditches are running full but no flooding has been
reported. We expected an additional 2-3 inches of rain through the
remainder of the storm, so flooding is still possible, and likely
along the rivers in that part of the state.

Storm Bottom line: very high confidence in additional
precipitation, fairly high confidence in snow across central
Kansas with an inch or less of accumulation. Good confidence in
receiving about 2-3 inches across southeast Kansas. Storm should
exit the region Sunday night.

The next problems to deal with are the wind and low temperatures
Sunday night. Strong cold advection behind the front will push
temperature down toward freezing Sunday night across central
Kansas. Will have to monitor, but no frost expected with the
amount of wind expected. Soundings suggest enough momentum
transport for wind advisories Sunday afternoon and evening across
central Kansas.

.LONG TERM...(Wednesday through Saturday)
Issued at 304 PM CDT Sat Apr 29 2017

The main challenge here is the system moving through the region
Wednesday. The ECMWF/GFS runs today trend further south and east
with the precipitation. And while that storm system does take a
similar track, the associated upper level disturbance is not
nearly is vigorous. This means less forcing and less
precipitation. Confidence is moderate at receiving additional
precipitation, higher for southeast Kansas. Severe storms do not
look probable at this time.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 615 PM CDT Sat Apr 29 2017

Low clouds with periods of light rain/drizzle will continue to
affect central/south central Kansas through the night. Meanwhile
numerous showers and a few thunderstorms will move northeast
across southeast Kansas. Colder air will spread east towards
central Kansas by Sunday morning which could change the rain over
to snow for RSL/GBD sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    42  44  38  67 /  80  60  30   0
Hutchinson      39  41  37  66 / 100  70  40   0
Newton          41  41  37  64 /  90  60  40   0
ElDorado        44  44  38  66 /  80  60  40   0
Winfield-KWLD   43  47  39  68 /  80  50  20   0
Russell         35  35  34  62 / 100  90  50   0
Great Bend      35  36  35  63 / 100  80  40   0
Salina          39  40  37  64 / 100  80  60  10
McPherson       39  40  37  64 / 100  70  50   0
Coffeyville     49  51  41  67 /  80  40  20   0
Chanute         50  51  40  64 /  90  50  30  10
Iola            50  51  40  63 /  90  50  30  10
Parsons-KPPF    50  51  41  66 /  90  50  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ096-098>100.

&&

SHORT TERM...KRC
LONG TERM...KRC
AVIATION...CDJ
Hazardous weather outlook, Apr 29, 9:41 PM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
941 PM CDT Sat Apr 29 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-010245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
941 PM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Widespread showers and thunderstorms will impact mainly southeast
Kansas tonight. Pockets of minor flooding of low-lying and flood-
prone areas are possible areawide. However, southeast Kansas has the
greatest potential to see heavy rainfall and associated flash
flooding concerns.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow with a mix of rain will occur Sunday across areas along and
west of Salina, Ellsworth, and Great Bend. Up to one inch is
possible on grassy surfaces.

Minor low-land flooding will remain possible across central and
north-central Kansas Sunday due to persistent rain much of the day.

Healthy rises are expected on most area rivers and streams due to
the widespread rain. A flood warning has already been issued for
parts of the Neosho river from Erie south through Oswego. Depending
on how much rain occurs, additional rivers may eventually exceed
flood stage as well. The greatest likelihoods include the Cow Creek
northwest of Hutchinson and the Arkansas River near Arkansas City.
Check the latest flood warnings and statements for the latest
details.

Thunderstorm chances will return late Tuesday into Wednesday. While
widespread severe weather appears unlikely, a few strong to
marginally severe storms cannot be ruled out over mainly southern
Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Apr 29, 8:53 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
04/29/2017                   MONTGOMERY         KS   LAW ENFORCEMENT

            SEVERAL REPORTS OF FLASH FLOODING WITH A WATER RESCUE IN
            PROGRESS.

&&

RBL
Local storm report, Apr 29, 8:58 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLOOD            ST. PAUL                37.52N 95.17W
04/29/2017                   NEOSHO             KS   LAW ENFORCEMENT

            FEW REPORTS OF MINOR FLOODING ON RURAL ROADS ACROSS THE
            COUNTY.

0850 PM     FLOOD            NEODESHA                37.42N 95.68W
04/29/2017                   WILSON             KS   LAW ENFORCEMENT

            REPORT OF MINOR FLOODING OCCURRING IN NEODESHA.

&&

RBL
Local storm report, Apr 29, 9:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     FLOOD            CHERRYVALE              37.27N 95.55W
04/29/2017                   MONTGOMERY         KS   LAW ENFORCEMENT

            SEVERAL VEHICLES FLOODED OUT. NO WATER RESCUES AT THIS
            TIME. HALF OF THE TOWNS ROADS ARE CURRENTLY UNDER WATER.

&&

METZGER
Local storm report, Apr 29, 10:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
04/29/2017                   MONTGOMERY         KS   LAW ENFORCEMENT

            WATER STILL COVERING NUMEROUS ROADS, ESPECIALLY ACROSS
            THE WEST SIDE OF TOWN. HOWEVER, CONDITIONS ARE STARTING
            TO IMPROVE.

&&

RBL
Local storm report, Apr 29, 10:34 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     FLASH FLOOD      1 W CHETOPA             37.04N 95.11W
04/29/2017                   LABETTE            KS   LAW ENFORCEMENT

            WATER OVER HIGHWAY 166 WEST OF CHETOPA AND WILL LIKELY BE
            CLOSED.

&&

RBL
Local storm report, Apr 29, 10:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1058 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     FLOOD            5 NNE IOLA              37.99N 95.35W
04/29/2017                   ALLEN              KS   LAW ENFORCEMENT

            MULTIPLE ROADS NOW HAVE WATER OVER THEM. AUTO ACCIDENTS
            DUE TO HYDROPLANING HAVE OCCURED AT TEXAS AND 2000TH
            STREET.

&&

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:03 PM CDTSpecial Weather StatementICTCowley27 min
Apr 29, 7:24 PM CDTSpecial Weather StatementICTElk36 min
Apr 29, 7:35 PM CDTSpecial Weather StatementICTLabette25 min
Apr 29, 7:47 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery43 min
Apr 29, 8:07 PM CDTSevere Thunderstorm WarningICTLabette, Neosho38 min
Apr 29, 8:37 PM CDTRiver Flood WarningICTAllen, Neosho49 hr
Apr 29, 8:37 PM CDTRiver Flood WarningICTNeosho63 hr
Apr 29, 8:42 PM CDTFlash Flood WarningICTMontgomery4 hr
Apr 29, 8:47 PM CDTAreal Flood WarningICTNeosho, Wilson12 hr
Apr 29, 9:16 PM CDTFlash Flood WarningICTLabette6 hr
Apr 30, 1:22 AM CDTRiver Flood WarningICTMontgomery, Wilson37 hr
Apr 30, 3:05 AM CDTRiver Flood WarningICTMontgomery51 hr
Apr 30, 4:15 AM CDTWind AdvisoryICTBarton, Ellsworth, Lincoln, Russell14 hr
Apr 30, 4:39 AM CDTRiver Flood WarningICTAllen28 hr
Apr 30, 8:28 AM CDTAreal Flood WarningICTNeosho, Wilson30 hr

Nearby

Areal Flood Warnings in Kansas, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.